Systemic vasculitis developed after immune checkpoint inhibition: Comment on the article by Cappelli et alRutgers, A., van den Brom, R. R. H., Hospers, G. A. P., Heeringa, P. & Brouwer, E., Aug-2018, In : Arthritis Care and Research. 70, 8, p. 1275 1 p.
Research output: Contribution to journal › Comment/Letter to the editor › Academic › peer-review
With much interest, we read the recent systematic review on rheumatic and musculoskeletal immune-related adverse events (IRAEs) due to immune checkpoint inhibitors by Cappelli et al1 . The mechanistic basis on which the immune checkpoint inhibitors cause immune-related adverse events, dictates that basically any autoimmune disease could occur at an increased frequency in any of the patients treated with these agents. We think there is an underestimation of autoimmune disease development in these patients due to patient underreporting and physician unfamiliarity.
- Journal Article